Uniquely monopolar-partitionable block graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

Uniquely monopolar-partitionable block graphs

Abstract

As a common generalization of bipartite and split graphs, monopolar graphs are defined in terms of the existence of certain vertex partitions. It has been shown that to determine whether a graph has such a partition is NP-complete for general graphs and polynomial for several classes of graphs. In this paper, we investigate graphs that admit a unique such partition and call them uniquely monopolar-partitionable graphs. By employing a tree trimming technique, we obtain a characterization of uniquely monopolar-partitionable block graphs. Our characterization implies a polynomial time algorithm for recognizing them.
Fichier principal
Vignette du fichier
dmtcs-16-2-2.pdf (320.75 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01185613 , version 1 (20-08-2015)

Identifiers

Cite

Xuegang Chen, Jing Huang. Uniquely monopolar-partitionable block graphs. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 2 (2), pp.21--34. ⟨10.46298/dmtcs.2073⟩. ⟨hal-01185613⟩

Collections

TDS-MACS
53 View
605 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More